Nonlocal cauchy problem for second order integrodifferential evolution equations in banach spaces

K. Balachandran, Jeong-Hoon Kim

Research output: Contribution to journalArticle

3 Citations (Scopus)


In this paper we derive a set of sufficient conditions for the existence of mild solutions of second order nonlinear integrodifferential evolution equations with nonlocal conditions in Banach spaces. The results are obtained by applying the Schaefer fixed point theorem. An application is provided to illustrate the technique.

Original languageEnglish
Pages (from-to)1343-1357
Number of pages15
JournalTaiwanese Journal of Mathematics
Issue number5
Publication statusPublished - 2007 Jan 1


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this